MathSciNet Relay Station
MathSciNet bibliographic data
MR2367122 22D10 (22D25 43A30 46L05)
Stokke, Ross Amenability of Banach and $C^*$-algebras generated by unitary representations. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1477–1487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement